≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Pregnancy hyperemesis please help

I am 7 weeks pregnant as of today. My symptoms have been severe from 5 weeks and have become progressivelyworse. I am unable to bear three thought sight or talk of foods of any kind. I can eat bland foods and fruits. I vomited 5 times so far and only half the day had passed. I have previously thrown up blood onceand was hospitalized for it.
I salivate a lot and even swallowing my own spit makes me vomit. I have a burning sensation in my esophagus. I am exhausted and unable to function because of the constant urge to vomit.
I've been in the hospital twice for iv alone because of dehydration and ketones in urine.
Eating makes me feel slightly better, but it can also make me throw up. Most often when I throw up it is only frothy stomach acid followed by yellowish bile.

I am desperate for a remedy. Any advice is appreciated.
 
  Sitara1 on 2017-09-28
This is just a forum. Assume posts are not from medical professionals.
Please take Ars. Alb. 200c one pill/drop as a dose twice a day for three to four days.

Change your diet plan so that you take small meals more times than regular fixed meals.
 
maheeru 2 years ago
thank you, I will do this. I am also feeling extremely tired and drowsy like I have no energy at all. I sleep during the day and when I can in the evening as well due to a feeling of sheer exhaustion. Anything that I can do to overcome this?
 
Sitara1 2 years ago
Welcome. Let's see if this exhaustion goes along with the other symptoms, if not we'll see what to do.

If this exhaustion is due to severe dehydration, ORS Oral Rehydration Solution(this contains readily usable electrolytes) can be used with water.
 
maheeru 2 years ago
Thank you very much. I have had 1 pill 2x a day as required. It has been 3 days today is the fourth day of my dosage. i have found that after 2 days itself the results were tremendous. I only vomited 1 time in the morning and 1 time in the evening and energy levels have much returned to nearly normal. I am really grateful for your suggestion. Of course the sensation of nausea remains, even though it has reduced by 70%. What should I do next? Kindly advise. I am afraid that the symptoms will return upon stopping the pills.I am almost back to normal and am deeply grateful for this. Thank you once again.
 
Sitara1 2 years ago
Welcome, Sitara. After you finish this course, you can take this medicine when you strongly feel vomiting/nausea. That is we taper down the regular dose and use it when needed.

If medicine is not needed fine, otherwise keep posting the changes. will let you know if you will have to take this or another medicine.

But in general vomiting and nausea is common amongst pregnant women between 5th and 16th week.
 
maheeru 2 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.